Solitary-wave propagation and interactions for a sixth-order generalized Boussinesq equation.
Feng, Bao-Feng, Kawahara, Takuji, Mitsui, Taketomo, Chan, Youn-Sha (2005)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Feng, Bao-Feng, Kawahara, Takuji, Mitsui, Taketomo, Chan, Youn-Sha (2005)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Franco, Sebastião Romero, Farina, Leandro
Similarity:
A Fourier approximation method is used for modeling and simulation of fully nonlinear steady waves. The set of resulting nonlinear equations are solved by Newton's method. The shoaling of waves is simulated based on comparisons with experimental data. The wave heights and the angles of breaking are analysed until the limit of inadequacy of the numerical method. The results appear quite close to those criteria predicted by the theory of completely nonlinear surface waves and contribute...
Wiryanto, L.H. (2005)
Bulletin of the Malaysian Mathematical Sciences Society. Second Series
Similarity:
Zhou, Jiangbo, Tian, Lixin (2009)
Mathematical Problems in Engineering
Similarity:
Bogdan Przeradzki, Katarzyna Szymańska-Dębowska (2014)
Banach Center Publications
Similarity:
The existence of a traveling wave with special properties to modified KdV and BKdV equations is proved. Nonlinear terms in the equations are defined by means of a function f of an unknown u satisfying some conditions.
Khader, M.M., Al-Bar, R.F. (2011)
Mathematical Problems in Engineering
Similarity:
Bhatti, Zahid Rafiq, Durrani, Ijaz-Ur-Rahman (2001)
Bulletin of the Malaysian Mathematical Sciences Society. Second Series
Similarity:
Pudjaprasetya, S.R., Chendra, H.D. (2009)
Bulletin of the Malaysian Mathematical Sciences Society. Second Series
Similarity:
Marinakis, V. (2010)
Advances in Mathematical Physics
Similarity:
Gera, Dinesh, Gautam, Mridul, Gangarao, Hota V.S. (1997)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Zheng, Xuedong, Xia, Tiecheng, Zhang, Hongqing (2002)
Applied Mathematics E-Notes [electronic only]
Similarity:
Feng, Bao-Feng (2004)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Khalfallah, Mohammed (2007)
Analele Ştiinţifice ale Universităţii “Ovidius" Constanţa. Seria: Matematică
Similarity:
Stéphane Labbé, Lionel Paumond (2004)
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique
Similarity:
The Benney-Luke equation (BL) is a model for the evolution of three-dimensional weakly nonlinear, long water waves of small amplitude. In this paper we propose a nearly conservative scheme for the numerical resolution of (BL). Moreover, it is known (Paumond, Differential Integral Equations 16 (2003) 1039–1064; Pego and Quintero, Physica D 132 (1999) 476–496) that (BL) is linked to the Kadomtsev-Petviashvili equation for almost one-dimensional waves propagating in one direction. We study...